CureZone   Log On   Join
Re: Mirena MS like side effects
 

Original Dr. Hulda Clark
Hulda Clark Cleanses



Good Riddance to
Hot Flashes and More!

Nutrient-rich, phyto-nutrient and antioxidant...



Your Ad Here
Place your ad here !


More
kirsten08 Views: 9,727
Published: 10 years ago
 
This is a reply to # 1,750,244

Re: Mirena MS like side effects


The side effects that everyone is experiencing, that they think is or is like MS, is not MS it is a bad side effect of levonorgestrel, a harmon that they use in your IUD/Mirena. If you are having these side effects, you should have it removed as soon as possible by a ob/gyn, not yourself, and do not let anyone talk you out of doing it, unless you want to have worst problems. You can look at the list of side effects caused by levonorgestrel on, http://www.drugs.com,
and put levonorgestrel in the search engine.
 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.657 sec, (1)